# SDR ASMF20060507

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 61,680 hours, 46,016 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 2587794
- Part serial: 86089308
- Condition: Failed
- Location: Wing
- Part time: 19,963 hours, 12,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DIFFERENCE OF 30 DEGREES BETWEEN COMPASS INDICATORS AND RDMI FLAG INOPERATIVE.  FLUX VALVE, COMPASS RACK AND COMPASS INDICATOR WERE REPLACED IAW MM 34-21-08, 34-21-01 AND 34-21-02, RESPECTIVELY, TESTED CORRECT.
